BUCSEKIA GEN. NOV. – A NEW GENUS OF LICHEN-MOTHS FROM THE ORIENTAL REGION, WITH A REVIEW OF THE GENUS MICROLITHOSIA DANIEL, 1954 (LEPIDOPTERA, ARCTIIDAE: LITHOSIINAE)
DOI:
https://doi.org/10.33910/1999-4079-2012-4-2-177-180Keywords:
Arctiidae, Lithosiinae, Oriental Region, ChinaAbstract
A new genus Bucsekia gen. nov., with a type species Wittia yazakii Dubatolov, Kishida et Wang, 2012 from Guangdong (South Chia) is described. The new genus is closely related to Microlithosia Daniel, 1954, and is distinguished from it by presence of a process on the ventral edge of sacculus that is directed basally, and by aedeagus without any processes. A review of related genus Microlithosia is presented; this genus includes: M. shaowuica Daniel, 1954 (the type species) from South-Eastern China, M. nanlingica Dubatolov, Kishida et Wang, 2012 from South China, M. umbripuncta (de Joannis, 1928) from Indochina, M. decreta (Butler, 1877), comb. nov. from Borneo and Thailand; distinguishing characters of all species are discussed.
References
Černý K., Pinratana A., 2009. Moths of Thailand. Vol. 6. Arctiidae. Bangkok. 283 p.
Bucsek K., 2012. Erebidae, Arctiinae (Lithosiini, Arctiini) of Malay Peninsula – Malaysia. Bratislava (in press).
Butler A.G., 1877. On the Lepidoptera of the family Lithosiidæ, in the collection of the British Museum // The Transactions of the Entomological Society of London. P. 325-377, pl. VIII.
Daniel F., 1954. Beiträge zur Kenntnis der Arctiidae Ostasiens unter besonderer Berücksichtigung der Ausbeuten von Dr. h. c. H. Höne aus diesem Gebiet (Lep. Het.). III. Teil: Lithosiinae // Bonner zoologische Beiträge. Bd. 5. Nr. 1-2. S. 89-138, Taf. III.
Dubatolov V.V., Kishida Y., Wang M., 2012. New records of lichen-moths from the Nanling Mts., Guangdong, South China, with description of new genera and species (Lepidoptera, Arctiidae: Lithosiinae) // Tinea. Vol. 22, No. 1. P. 25-52.
Holloway J. D., 2001. The Moths of Borneo: family Arctiidae, subfamily Lithosiinae. Vol. 10 // Malay. Nat. J. Vol. 55. P. 279-458.
Joannis, J. de, 1928. Lépidoptères Héterocères du Tonkin // Annales de la Société entomologique de France. T. 97. P. 241-368, pl. 1-2.
Downloads
Published
Issue
Section
License
Copyright (c) 2012 V. V. Dubatolov, Y. Kishida

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
The work is provided under the terms of the Public Offer and of Creative Commons public license Creative Commons Attribution 4.0 International (CC BY 4.0).
This license permits an unlimited number of users to copy and redistribute the material in any medium or format, and to remix, transform, and build upon the material for any purpose, including commercial use.
This license retains copyright for the authors but allows others to freely distribute, use, and adapt the work, on the mandatory condition that appropriate credit is given. Users must provide a correct link to the original publication in our journal, cite the authors' names, and indicate if any changes were made.
Copyright remains with the authors. The CC BY 4.0 license does not transfer rights to third parties but rather grants users prior permission for use, provided the attribution condition is met. Any use of the work will be governed by the terms of this license.





